Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 301, NWS Goodland, KS

September 17, 2011Cheyenne County, Kit Carson County, Colorado; Wallace County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Sep 17, 2011, 7:07 PM MDT for Cheyenne County, Kit Carson County, Colorado; Wallace County, Kansas. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2011, 7:07 PM MDT (01:07 UTC)
Expired
Sep 17, 2011, 8:15 PM MDT
In force
68 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cheyenne County, CO, Kit Carson County, CO, Wallace County, KS

The radar

The Goodland radar (KGLD), 53 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1533 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WUUS53 KGLD 180107
SVRGLD
COC017-063-KSC199-180215-
/O.NEW.KGLD.SV.W.0301.110918T0107Z-110918T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
707 PM MDT SAT SEP 17 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
  EXTREME SOUTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
  WEST CENTRAL WALLACE COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 815 PM MDT

* AT 705 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES NORTH OF CHEYENNE WELLS...AND WAS MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN KIT CARSON...
  NORTHEASTERN CHEYENNE AND WESTERN WALLACE COUNTIES.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 158 AND 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3906 10188 3889 10188 3893 10242 3906 10243
TIME...MOT...LOC 0108Z 270DEG 20KT 3901 10231
WIND...HAIL 60MPH 1.00IN
$$

ROBINSON
4 follow-up statements
285 
WWUS53 KGLD 180117
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
717 PM MDT SAT SEP 17 2011

COC017-063-KSC199-180215-
/O.CON.KGLD.SV.W.0301.000000T0000Z-110918T0215Z/
CHEYENNE CO-KIT CARSON CO-WALLACE KS-
717 PM MDT SAT SEP 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
WALLACE...EXTREME SOUTHEASTERN KIT CARSON AND NORTHEASTERN CHEYENNE
COUNTIES UNTIL 815 PM MDT...

AT 714 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14
MILES NORTH OF ARAPAHOE...AND WAS MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN KIT CARSON...
  NORTHEASTERN CHEYENNE AND NORTHWESTERN WALLACE COUNTIES.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 165 AND 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3906 10233 3906 10188 3889 10188 3892 10232
TIME...MOT...LOC 0117Z 272DEG 26KT 3904 10221
WIND...HAIL 60MPH 1.50IN
$$

ROBINSON
981 
WWUS53 KGLD 180138
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
738 PM MDT SAT SEP 17 2011

COC063-180148-
/O.CAN.KGLD.SV.W.0301.000000T0000Z-110918T0215Z/
KIT CARSON CO-
738 PM MDT SAT SEP 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN KIT
CARSON COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3904 10228 3904 10188 3889 10188 3892 10232
TIME...MOT...LOC 0138Z 286DEG 23KT 3898 10207
$$

COC017-KSC199-180215-
/O.CON.KGLD.SV.W.0301.000000T0000Z-110918T0215Z/
CHEYENNE CO-WALLACE KS-
738 PM MDT SAT SEP 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
WALLACE AND NORTHEASTERN CHEYENNE COUNTIES UNTIL 815 PM MDT...

AT 732 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
NORTH OF ARAPAHOE...AND WAS MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN CHEYENNE AND WESTERN
  WALLACE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3904 10228 3904 10188 3889 10188 3892 10232
TIME...MOT...LOC 0138Z 286DEG 23KT 3898 10207
WIND...HAIL 60MPH 1.00IN
$$

ROBINSON
995 
WWUS53 KGLD 180154
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
754 PM MDT SAT SEP 17 2011

COC017-KSC199-180215-
/O.CON.KGLD.SV.W.0301.000000T0000Z-110918T0215Z/
CHEYENNE CO-WALLACE KS-
754 PM MDT SAT SEP 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
WALLACE AND NORTHEASTERN CHEYENNE COUNTIES UNTIL 815 PM MDT...

AT 751 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF WESKAN...AND WAS MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN WALLACE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3891 10217 3904 10215 3904 10188 3889 10188
TIME...MOT...LOC 0155Z 282DEG 21KT 3894 10198
WIND...HAIL 60MPH 1.00IN
$$

ROBINSON
757 
WWUS53 KGLD 180209
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
809 PM MDT SAT SEP 17 2011

COC017-KSC199-180219-
/O.EXP.KGLD.SV.W.0301.000000T0000Z-110918T0215Z/
CHEYENNE CO-WALLACE KS-
809 PM MDT SAT SEP 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WALLACE AND
NORTHEASTERN CHEYENNE COUNTIES WILL EXPIRE AT 815 PM MDT/915 PM
CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3891 10217 3904 10215 3904 10188 3889 10188
TIME...MOT...LOC 0209Z 282DEG 21KT 3892 10188
$$

ROBINSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 5:56 PM MDT, 1 hour 11 minutes earlier.

Area forecast discussion, Sep 17, 5:56 PM MDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
556 PM MDT SAT SEP 17 2011

.DISCUSSION...
200 PM MDT SAT SEP 17 2011

TONIGHT THROUGH TUESDAY...UPPER TROUGH AND ASSOCIATED SHOWERS AND
THUNDERSTORMS CURRENTLY ALONG THE DIVIDE WILL MOVE OVER THE FRONT
RANGE AND FAR EASTERN PLAINS LATE THIS AFTERNOON THEN INTO THE
FORECAST AREA BY MIDNIGHT QUICKLY EXITING THE AREA BY SUNRISE. DRY
NORTHWEST FLOW TO FOLLOW SUNDAY AND MONDAY WITH AFTERNOON
TEMPERATURES WARMING INTO THE 70S THEN 80S. A STRONG UPPER LOW
MOVES TOWARD THE GREAT LAKES BY LATE IN THE DAY TUESDAY DRAGGING A
COLD FRONT THROUGH THE AREA...COOLING AFTERNOON TEMPERATURES INTO
THE 70S...A FEW 80S EXPECTED FROM HILL CITY TO TRIBUNE AND POINTS
SOUTH AND EAST. NO INSTABILITY OR SUFFICIENT MOISTURE TO WORK WITH
SO REMOVED PREVIOUS THUNDERSTORM MENTION.

TUESDAY NIGHT-SATURDAY...THERE IS GOOD AGREEMENT ON SOME LIGHT
PRECIPITATION TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON AS
ABUNDANT MOISTURE SLIDES THROUGH THE AREA FROM THE NORTHWEST. BY
LATE IN THE DAY WEDNESDAY SUBSIDENCE AND RAPIDLY DECREASING
MOISTURE MOVE IN LEAVING A MOSTLY SUNNY SKY. HIGH TEMPERATURES
AROUND 70. DRY WEATHER EXPECTED THURSDAY THROUGH SATURDAY.
FORECAST CHALLENGE DURING THIS PERIOD IS HOW FAST THINGS WARM UP.
BOTH GFS/ECMWF BRING WARMER AIR INTO THE AREA FROM THE WEST EACH
DAY BUT ECMWF IS QUITE A BIT WARMER. HAVE TRENDED TEMPS UP EACH
DAY AVERAGING BOTH 12Z AND PREVIOUS 00Z RUNS.

007
&&

.AVIATION...
542 PM MDT SAT SEP 17 2011

FOR 00Z TAFS...FAIRLY WIDESPREAD IFR TO VLIFR CONDITIONS ARE
EXPECTED DURING THE FIRST HALF OF THE TAF PERIOD AS AREA OF IFR
STRATUS AND FOG ACROSS EASTERN CWA IS EXPECTED TO ADVECT RAPIDLY
BACK OVER GOODLAND BEFORE 02Z. IFR TO LIFR CONDITIONS WILL CONTINUE
THROUGH 11Z...BEFORE FRONT SWEEPS ACROSS AREA IMPROVING CIGS AND
VISBIES. WITH STRONG SHORT WAVE TROUGH MOVING OVER AREA THINK
THUNDERSTORMS WILL BE FAIRLY WIDESPREAD AND WILL INCLUDE IN BOT TERMINALS.

JRM
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Sep 17, 1:10 PM MDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
110 PM MDT SAT SEP 17 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181900-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
110 PM MDT SAT SEP 17 2011 /210 PM CDT SAT SEP 17 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF FOG WILL RESTRICT VISIBILITY...WITH ISOLATED LOCATIONS
HAVING VISIBILITIES BELOW ONE MILE. THIS WILL MAKE TRAVEL HAZARDOUS
DURING THE AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON WEST OF A
BENKELMAN TO LEOTI LINE. SOME OF THESE THUNDERSTORMS MAY PRODUCE
LARGE HAIL AND DAMAGING WINDS.  TONIGHT THE ENTIRE TRI- STATE
AREA WILL HAVE CHANCES FOR THUNDERSTORMS. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED. HOWEVER AN ISOLATED SEVERE THUNDERSTORM
WITH LARGE HAIL AND DAMAGING WIND CANNOT BE RULED OUT DURING THE
EVENING. DURING THE AFTERNOON AND INTO THE EVENING A TORNADO
CANNOT BE RULED OUT WITH ANY SEVERE THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Sep 17, 5:26 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
526 PM MDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             9 SSW JOES              39.53N 102.74W
09/17/2011  E1.00 INCH       KIT CARSON         CO   PUBLIC

&&

050
Local storm report, Sep 17, 5:32 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
532 PM MDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             5 N STRATTON            39.38N 102.60W
09/17/2011  E1.75 INCH       KIT CARSON         CO   LAW ENFORCEMENT

            REPORT RELAYED BY LAW ENFORCEMENT OF 2 REPORTS OF GOLF
            BALL SIZED HAIL.

&&

050
Local storm report, Sep 17, 5:35 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
535 PM MDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FUNNEL CLOUD     5 NNE STRATTON          39.37N 102.57W
09/17/2011                   KIT CARSON         CO   LAW ENFORCEMENT

            LAW ENFORCEMENT RELAYED A REPORT FROM PUBLIC OF FUNNEL
            CLOUD. NO DISTANCE WAS REPORTED. DISTANCE FROM STRATTON
            CO IS A RADAR ESTIMATE.

&&

050
Local storm report, Sep 17, 5:43 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
543 PM MDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             12 N VONA               39.47N 102.74W
09/17/2011  E0.88 INCH       KIT CARSON         CO   PUBLIC

&&

050
Local storm report, Sep 17, 5:48 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
548 PM MDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             12 SSW JOES             39.49N 102.78W
09/17/2011  E0.88 INCH       KIT CARSON         CO   PUBLIC

&&

050
Special weather statement, Sep 17, 6:42 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
642 PM MDT SAT SEP 17 2011

COZ091-180145-
KIT CARSON COUNTY-
642 PM MDT SAT SEP 17 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLARKVILLE TO 8
MILES SOUTHWEST OF COPE...MOVING EAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

&&

LAT...LON 3923 10208 3910 10231 3928 10248 3937 10234
TIME...MOT...LOC 0042Z 268DEG 27KT 4040 10256 3959 10291

ROBINSON

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 6:13 PM MDTTornado WarningGLDKit Carson32 min
Sep 17, 6:42 PM MDTSpecial Weather StatementGLDKit Carson63 min
Sep 17, 6:51 PM MDTSevere Thunderstorm WarningGLDKit Carson39 min
Sep 17, 7:19 PM MDTSevere Thunderstorm WarningGLDKit Carson7 min
Sep 17, 9:02 PM MDTSpecial Weather StatementGLDLogan, Wallace28 min
Sep 17, 9:07 PM MDTSevere Thunderstorm WarningGLDLogan53 min
Sep 17, 9:42 PM MDTSpecial Weather StatementGLDSheridan18 min
Sep 17, 9:57 PM MDTSpecial Weather StatementGLDGove33 min
Sep 17, 9:58 PM MDTSpecial Weather StatementGLDWichita32 min
Sep 17, 10:32 PM MDTSpecial Weather StatementGLDWichita28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.